The design of an optimal filter for monthly GRACE gravity models
Article first published online: 9 OCT 2008
© 2008 The Authors Journal compilation © 2008 RAS
Geophysical Journal International
Volume 175, Issue 2, pages 417–432, November 2008
How to Cite
Klees, R., Revtova, E. A., Gunter, B. C., Ditmar, P., Oudman, E., Winsemius, H. C. and Savenije, H. H. G. (2008), The design of an optimal filter for monthly GRACE gravity models. Geophysical Journal International, 175: 417–432. doi: 10.1111/j.1365-246X.2008.03922.x
- Issue published online: 16 OCT 2008
- Article first published online: 9 OCT 2008
- Accepted 2008 July 17. Received 2008 July 17; in original form 2008 May 30
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!